# SDR 20010502CW001

- Difficulty date: March 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N555FS
- Make and model: Piper PA-31-350
- Aircraft serial: 317952046
- Engine: Lyc TIO540*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg Inner Door
- Part time: 5,393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED HINGES,  ONLY FORWARD HINGES ON BOTH DOORS HAD CRACKS ON INNER RADIUS APPROX .1250 TO .1875 INCH DEEP.  REAR HINGES WERE NOT CRACKED,  REPLACED ALL FOUR HINGES.  SUSPECT CRACKS ARE CAUSED DUE TO LOCATION OF HYD ACTUATOR FORWARD OF FORWARD HINGE, CAUSING MORE STRESS ON FORWARD HINGE THAN ON REAR HINGE.
